# SDR SWAA2020051576851

- Difficulty date: May 11, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 47,542 hours, 23,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR MAIN CABIN DOOR; & FWD EXIT SIGNS LIGHTS ARE INOP / REOVED AND REPLACED POWER SUPPLHY BATERY PACK M1675 NEAR THE FWD ENTRY DOOR. REF AMM 33-51-06. OPS CHECK GOOD.
